# SDR DALA2022021701054

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 21,740 hours, 8,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2124300) DURING INSPECTION FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED. RE-SECURED PAX SEAT 12D EMERGENCY SEAT MOUNED LIGHT. OPS CK FOUND NORMAL.
